# SDR CA080811007

- Difficulty date: August 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,279 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 383493
- Condition: Loose
- Location: Fuel Servo
- Component: Servo, 25245009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING REPETITIVE INSP (50HR) FOR AD2008-08-14, FOUND BOTH ENGINE FUEL SERVO PLUGS LOOSE. BOTH PLUGS REMOVED, INSPECTED, RETORQUED AND SAFETIED IAW AD REQUIREMENTS. NO ENGINE PERFORMANCE SNAGS REPORTED. LT ENGINE: TIO-540-J2BD S/N: L6203-61A, SERVO P/N: 2524500-9 S/N: 83731, TSO: 345.5 HRS RT ENGINE: LTIO-540-J2BD S/N: L2363-68A, SERVO P/N 2524500-9 S/N: 52869, TSO: 345.5 HRS.
